# SDR CALA2017121904521

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 14,333 hours, 5,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 9ABC AISLE SEAT MOUNTED EMERGENCY EXIT LIGHT BROKEN. REMOVED AND REPLACED SEAT ROW 9ABC AISLE SEAT MOUNTED EMERGENCY EXIT LIGHT ASSY REF MM 33-51-11 VERIFIED INSTALLATION AND OPERATION EMERGENCY EXIT LIGHT ROW 9ABC.
